MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Codes Use of Device Problem (1670); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint that "the autopulse platform (sn (b)(6) repeatedly stopped compressions and then turned off completely" was not confirmed during the archive data review or functional testing.No device malfunction was found during testing at zoll, and the autopulse platform functioned as intended.The autopulse platform passed the initial functional test without fault or error, and the customer's reported complaint was not replicated.The battery connector and all the wiring were inspected, and no issue was found.The autopulse platform was tested with manikin and the lrtf (large resuscitation test fixture) using five different batteries.No error was detectable, and the autopulse platform passed the functional tests with no issues.Following service, the autopulse platform passed all testing criteria.
 
Event or Problem Description
The customer received a report of an unconscious patient and attempted to resuscitate the patient using the autopulse platform (sn (b)(6).En route, the customer was informed that bystanders had initiated telephone-based cpr.Upon the arrival of the emergency services, the crew found the patient lying in the garden, having been resuscitated for about 7 minutes.The crew took over the resuscitation efforts, diagnosed ventricular fibrillation, and applied the patches.The crew immediately placed the autopulse platform on the stretcher and resuscitated the patient.The initial positioning on the platform was incorrect, as the patient's arms were also strapped in, but the autopulse did not display any error messages and turned off.After correcting the patient's position, the crew turned the autopulse back on and attempted to continue the resuscitation.This time, the device compressed the patient's chest 5-6 times and then turned off completely, without displaying any error messages.This was repeated approximately 5-6 times.Therefore, the crew switched to manual cpr.No consequences or impacts on the patient.Upon later inspecting the device after the call, the customer confirmed that the battery was fully charged and correctly inserted and locked in place, ruling out these potential sources of error.The autopulse platform was then taken out of service.

Brand Name
AUTOPULSE®RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192347
MDR Report Key21473118
Report Number3010617000-2025-00157
Device Sequence Number12971827
Product Code DRM
UDI-Device Identifier00849111001038
UDI-Public00849111001038
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0740-08
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Initial Report FDA Received Date02/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/22/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown